Alert archive / Washington / Small Craft Advisories in 2014
Small Craft Advisory 113, NWS Seattle, WA
NWS Seattle, WA issued this small craft advisory at May 27, 2014, 2:43 AM PDT. It took effect at May 27, 2014, 2:53 PM PDT. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- May 27, 2014, 2:43 AM PDT (09:43 UTC)
- In effect from
- May 27, 2014, 2:53 PM PDT
- Expired
- May 29, 2014, 6:00 AM PDT
- In force
- 39 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
503 WHUS76 KSEW 270943 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 243 AM PDT TUE MAY 27 2014 PZZ131-132-271745- /O.CAN.KSEW.SC.Y.0112.000000T0000Z-140527T1200Z/ /O.NEW.KSEW.SC.Y.0113.140527T2300Z-140528T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 243 AM PDT TUE MAY 27 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 5 AM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 5 AM PDT WEDNESDAY. THE SMALL CRAFT ADVISORY FOR EARLY THIS MORNING HAS BEEN CANCELLED AS WINDS HAVE EASED. * WIND AND WAVES...WEST WIND RISING TO 15 TO 25 KNOTS THIS AFTERNOON. WIND WAVES BUILDING TO 2 TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
9 follow-up statements
859 WHUS76 KSEW 271603 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 903 AM PDT TUE MAY 27 2014 PZZ131-132-280015- /O.CON.KSEW.SC.Y.0113.140527T2300Z-140528T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 903 AM PDT TUE MAY 27 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE CENTRAL AND EASTERN U.S. STRAIT OF JUAN DE FUCA FROM 4 PM THIS AFTERNOON TO 5 AM PDT WEDNESDAY... * WIND AND WAVES...WEST WINDS WILL RISE TO 15 TO 25 KNOTS LATE THIS AFTERNOON BEFORE EASING OVERNIGHT...ALTHOUGH SPEEDS MAY REMAIN IN THE ADVISORY LEVEL CRITERION OVER THE CENTRAL U.S. STRAIT THROUGH WEDNESDAY MORNING. WIND WAVES WILL BUILD TO 2 TO 4 FEET LATER THIS AFTERNOON AND THEN PERSIST THROUGH MUCH OF TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
699 WHUS76 KSEW 272153 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 253 PM PDT TUE MAY 27 2014 PZZ170-173-176-280600- /O.EXB.KSEW.SC.Y.0113.140527T2153Z-140529T0100Z/ WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 253 PM PDT TUE MAY 27 2014 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE COASTAL WATERS FROM CAPE FLATTERY TO CAPE SHOALWATER FROM 10 NM OUT TO 60 NM UNTIL 6 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PDT WEDNESDAY. * WIND AND SEAS...NORTHWEST WINDS WILL RISE TO 15 TO 25 KNOTS BY MIDNIGHT PDT TONIGHT. SEAS WILL BE IN THE 5 TO 8 FOOT RANGE... IN WESTERLY SWELL...WITH A DOMINANT PERIOD OF 7 TO 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-132-280600- /O.CON.KSEW.SC.Y.0113.140527T2300Z-140528T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 253 PM PDT TUE MAY 27 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE CENTRAL AND EASTERN U.S. STRAIT OF JUAN DE FUCA UNTIL 5 AM PDT WEDNESDAY... * WIND AND WAVES...WEST WINDS WILL RISE TO 15 TO 25 KNOTS LATE TODAY OR EARLY THIS EVENING AND MAY PERSIST THROUGH WEDNESDAY MORNING. WIND WAVES WILL BUILD TO 2 TO 4 FEET LATE TODAY OR EARLY THIS EVENING AND THEN PERSIST THROUGH AT LEAST TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
708 WHUS76 KSEW 280356 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 856 PM PDT TUE MAY 27 2014 PZZ131-132-281200- /O.CON.KSEW.SC.Y.0113.000000T0000Z-140528T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 856 PM PDT TUE MAY 27 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WIND AND WAVES...WEST WIND 15 TO 25 KNOTS. WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ170-173-176-281200- /O.CON.KSEW.SC.Y.0113.000000T0000Z-140529T0100Z/ WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 856 PM PDT TUE MAY 27 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT WEDNESDAY... * WIND AND WAVES...NORTHWEST WIND 15 TO 30 KNOTS. WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
985 WHUS76 KSEW 280947 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 247 AM PDT WED MAY 28 2014 PZZ135-281800- /O.EXB.KSEW.SC.Y.0113.000000T0000Z-140529T1200Z/ PUGET SOUND AND HOOD CANAL- 247 AM PDT WED MAY 28 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PDT THURSDAY. * WIND AND WAVES...SOUTHWEST WIND 15 TO 25 KNOTS. WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-281800- /O.EXB.KSEW.SC.Y.0113.140529T0000Z-140529T1200Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 247 AM PDT WED MAY 28 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT THURSDAY. * WIND AND WAVES...SOUTHWEST WIND 15 TO 30 KNOTS. WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-281800- /O.EXB.KSEW.SC.Y.0113.140529T0000Z-140529T0600Z/ ADMIRALTY INLET- 247 AM PDT WED MAY 28 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. * WIND AND WAVES...NORTHWEST WIND 15 TO 30 KNOTS. WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-132-281800- /O.EXT.KSEW.SC.Y.0113.000000T0000Z-140529T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 247 AM PDT WED MAY 28 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT THURSDAY... * WIND AND WAVES...WEST WIND 15 TO 30 KNOTS. WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ170-173-176-281800- /O.EXT.KSEW.SC.Y.0113.000000T0000Z-140529T1200Z/ WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 247 AM PDT WED MAY 28 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT THURSDAY... * WIND AND WAVES...NORTHWEST WIND 15 TO 30 KNOTS. WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
248 WHUS76 KSEW 281556 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 856 AM PDT WED MAY 28 2014 PZZ131-132-290000- /O.CON.KSEW.SC.Y.0113.000000T0000Z-140529T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 856 AM PDT WED MAY 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... * WIND AND WAVES...WEST WIND 15 TO 30 KNOTS. WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ170-173-176-290000- /O.CON.KSEW.SC.Y.0113.000000T0000Z-140529T1200Z/ WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 856 AM PDT WED MAY 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... * WIND AND WAVES...NORTHWEST WIND 15 TO 30 KNOTS. WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ135-290000- /O.CON.KSEW.SC.Y.0113.000000T0000Z-140529T1200Z/ PUGET SOUND AND HOOD CANAL- 856 AM PDT WED MAY 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... * WIND AND WAVES...SOUTHWEST WIND 15 TO 25 KNOTS. WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-290000- /O.CON.KSEW.SC.Y.0113.140529T0000Z-140529T1200Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 856 AM PDT WED MAY 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT THURSDAY... * WIND AND WAVES...SOUTHWEST WIND 15 TO 30 KNOTS. WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-290000- /O.CON.KSEW.SC.Y.0113.140529T0000Z-140529T0600Z/ ADMIRALTY INLET- 856 AM PDT WED MAY 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... * WIND AND WAVES...NORTHWEST WIND 15 TO 30 KNOTS. WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
313 WHUS76 KSEW 282139 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 239 PM PDT WED MAY 28 2014 PZZ131-132-290545- /O.CON.KSEW.SC.Y.0113.000000T0000Z-140529T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 239 PM PDT WED MAY 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... * WIND AND WAVES...WEST WIND 15 TO 30 KNOTS. WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ170-173-176-290545- /O.CON.KSEW.SC.Y.0113.000000T0000Z-140529T1200Z/ WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 239 PM PDT WED MAY 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... * WIND AND WAVES...NORTHWEST WIND 15 TO 30 KNOTS. WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ135-290545- /O.CON.KSEW.SC.Y.0113.000000T0000Z-140529T1200Z/ PUGET SOUND AND HOOD CANAL- 239 PM PDT WED MAY 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... * WIND AND WAVES...SOUTHWEST WIND 15 TO 25 KNOTS. WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-290545- /O.CON.KSEW.SC.Y.0113.140529T0000Z-140529T1200Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 239 PM PDT WED MAY 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... * WIND AND WAVES...SOUTHWEST WIND 15 TO 30 KNOTS. WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-290545- /O.CON.KSEW.SC.Y.0113.140529T0000Z-140529T0600Z/ ADMIRALTY INLET- 239 PM PDT WED MAY 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WIND AND WAVES...NORTHWEST WIND 15 TO 30 KNOTS. WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
479 WHUS76 KSEW 282327 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 427 PM PDT WED MAY 28 2014 PZZ131-132-290730- /O.UPG.KSEW.SC.Y.0113.000000T0000Z-140529T1200Z/ /O.NEW.KSEW.GL.W.0044.140528T2327Z-140529T0700Z/ /O.NEW.KSEW.SC.Y.0114.140529T0700Z-140529T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 427 PM PDT WED MAY 28 2014 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM PDT THURSDAY. * WIND AND WAVES...WEST WIND 20 TO 35 KNOTS...EASING TO 15 TO 30 KNOTS AFTER MIDNIGHT. WIND WAVES 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ170-173-176-290730- /O.CON.KSEW.SC.Y.0113.000000T0000Z-140529T1200Z/ WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 427 PM PDT WED MAY 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... * WIND AND WAVES...NORTHWEST WIND 15 TO 30 KNOTS. WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ135-290730- /O.CON.KSEW.SC.Y.0113.000000T0000Z-140529T1200Z/ PUGET SOUND AND HOOD CANAL- 427 PM PDT WED MAY 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... * WIND AND WAVES...SOUTHWEST WIND 15 TO 25 KNOTS. WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-290730- /O.CON.KSEW.SC.Y.0113.140529T0000Z-140529T1200Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 427 PM PDT WED MAY 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... * WIND AND WAVES...SOUTHWEST WIND 15 TO 30 KNOTS. WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-290600- /O.CON.KSEW.SC.Y.0113.140529T0000Z-140529T0600Z/ ADMIRALTY INLET- 427 PM PDT WED MAY 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WIND AND WAVES...NORTHWEST WIND 15 TO 30 KNOTS. WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
555 WHUS76 KSEW 290335 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 835 PM PDT WED MAY 28 2014 PZZ135-290445- /O.CAN.KSEW.SC.Y.0113.000000T0000Z-140529T1200Z/ PUGET SOUND AND HOOD CANAL- 835 PM PDT WED MAY 28 2014 ...SMALL CRAFT ADVISORY IS ENDED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ENDED THE SMALL CRAFT ADVISORY. $$ PZZ131-132-291145- /O.CON.KSEW.GL.W.0044.000000T0000Z-140529T0700Z/ /O.CON.KSEW.SC.Y.0114.140529T0700Z-140529T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 835 PM PDT WED MAY 28 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM PDT THURSDAY... * WIND AND WAVES...WEST WIND 20 TO 35 KNOTS...EASING TO 15 TO 30 KNOTS AFTER MIDNIGHT. WIND WAVES 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ170-173-176-291145- /O.CON.KSEW.SC.Y.0113.000000T0000Z-140529T1200Z/ WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 835 PM PDT WED MAY 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... * WIND AND WAVES...NORTHWEST WIND 15 TO 30 KNOTS. WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-291145- /O.CON.KSEW.SC.Y.0113.000000T0000Z-140529T1200Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 835 PM PDT WED MAY 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... * WIND AND WAVES...SOUTHWEST WIND 15 TO 30 KNOTS. WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-290600- /O.CON.KSEW.SC.Y.0113.000000T0000Z-140529T0600Z/ ADMIRALTY INLET- 835 PM PDT WED MAY 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WIND AND WAVES...NORTHWEST WIND 15 TO 25 KNOTS. WIND WAVES 2 TO 4FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
101 WHUS76 KSEW 290946 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 246 AM PDT THU MAY 29 2014 PZZ131-132-291600- /O.EXT.KSEW.SC.Y.0114.000000T0000Z-140529T1600Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 246 AM PDT THU MAY 29 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WIND AND WAVES...WEST WIND 15 TO 25 KNOTS...EASING TO 10 TO 15 KNOTS BY LATE MORNING. WIND WAVES 2 TO 4 FEET SUBSIDING TO 1 OR 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ170-173-176-291300- /O.EXT.KSEW.SC.Y.0113.000000T0000Z-140529T1300Z/ WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 246 AM PDT THU MAY 29 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING... * WIND AND WAVES...NORTHWEST WIND 15 TO 25 KNOTS...EASING EARLY. WIND WAVES 2 TO 5 FEET...SUBSIDING EARLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-291300- /O.EXT.KSEW.SC.Y.0113.000000T0000Z-140529T1300Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 246 AM PDT THU MAY 29 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING... * WIND AND WAVES...SOUTHWEST WIND 15 TO 25 KNOTS...EASING EARLY. WIND WAVES 2 TO 4 FEET...SUBSIDING EARLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at May 26, 9:35 PM PDT, 5 hours 8 minutes earlier.
Area forecast discussion, May 26, 9:35 PM PDT, 5 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
935 PM PDT MON MAY 26 2014
.SYNOPSIS...A WEAK UPPER LEVEL RIDGE WILL MOVE THROUGH THE AREA
TONIGHT. AN UPPER LOW OFF THE COAST WILL MOVE SOUTH TONIGHT AND
TUESDAY INCREASING THE SOUTHERLY FLOW ALOFT OVER THE AREA AS WELL AS
THE CHANCES FOR SHOWERS BY TUESDAY AFTERNOON. SHOWERS AND POSSIBLE
THUNDERSTORMS WILL PEAK ON WEDNESDAY AS THE UPPER LOW PASSES ACROSS
SOUTHWEST WASHINGTON. SHOWER ACTIVITY WILL DIMINISH LATE THIS WEEK
INTO THE WEEKEND.
&&
.SHORT TERM...SATELLITE IMAGERY SHOWS SKIES CLEARING OVER THE
SOUTHERN PORTION OF THE AREA THIS EVENING WITH SOME SCATTERED
SHOWERS STILL LEFT OVER THE NORTH CASCADES AND NORTHWEST INTERIOR.
DOPPLER RADAR HAS A NARROW BAND OF CONVERGENCE SHOWERS FROM NEAR
PORT TOWNSEND TO AROUND MOUNT VERNON. THESE SHOWERS WILL COME TO AN
END OVERNIGHT. TEMPERATURES AT 9 AM WERE IN THE 50S AND LOWER 60S.
NOT MUCH GOING ON WEATHER WISE OVERNIGHT AS A WEAK UPPER LEVEL RIDGE
MOVES THROUGH THE AREA AND THE UPPER LEVEL LOW OFFSHORE CONTINUES TO
MOVE SOUTH. CONVERGENCE WILL WEAKEN RESULTING IN AN END TO THE
CONVERGENCE ZONE SHOWERS OVER THE NORTHWEST INTERIOR. WITH THE SKIES
ALREADY MOSTLY CLEAR OVER THE SOUTHWEST INTERIOR LOWS IN THE LOWER
40S POSSIBLE THERE. THE REMAINDER OF THE AREA WILL HAVE LOWS IN THE
MID 40S TO LOWER 50S.
UPPER LEVEL LOW WILL CONTINUE TO MOVE SOUTH AND EAST ON TUESDAY
ENDING UP OFF THE NORTHERN OREGON AND SOUTHERN WASHINGTON COAST BY
00Z WED/5 PM TUE. AIR MASS BECOMING UNSTABLE TUESDAY AFTERNOON WITH
LIFTED INDEXES LOWERING BELOW 0. NOT A LOT OF MOISTURE TO WORK WITH
TUESDAY AFTERNOON SO WILL STAY WITH THE CHANCE OF SHOWERS FORECAST
FOR MOST OF THE AREA. BEST CHANCE FOR SHOWERS WILL BE IN THE
MOUNTAINS WITH THE EXTRA LIFT. HIGHS WILL BE MOSTLY IN THE 60S.
LOW TURNING EAST TUESDAY NIGHT MOVING OVER WESTERN WASHINGTON AFTER
MIDNIGHT. THIS WILL KEEP SHOWERS IN THE FORECAST.
LOW SLOWLY MOVING EAST ON WEDNESDAY BUT WILL ONLY BE AS FAR EAST AS
EASTERN WASHINGTON BY 00Z THU/5PM WED. LIFTED INDEXES STILL NEAR 0
OVER THE SOUTHERN PORTION OF THE AREA WEDNESDAY AFTERNOON WITH
CONVECTIVE TEMPERATURES IN THE MID 50S. WILL STAY WITH THE IDEA OF A
CHANCE OF AFTERNOON THUNDERSTORMS. WITH THE L;OW IN THE VICINITY AND
PLENTY OF CLOUD COVER HIGHS IN THE 60S WILL BE COMMON.
LOW KICKS OUT TO THE NORTHEAST WEDNESDAY NIGHT AND THURSDAY WITH THE
FLOW ALOFT OVER THE AREA BECOMING NORTHWESTERLY. STILL SOME WEAK
TROUGHINESS OVER THE AREA KEEPING A SMALL CHANCE OF SHOWERS IN THE
FORECAST. UPDATED THE ZONES TO TAKE OUT THE CHANCE OF SHOWERS
TONIGHT AND DECREASE THE CLOUD COVER FROM ABOUT EVERETT
SOUTHWARD. FELTON
.LONG TERM...PREVIOUS DISCUSSION FOLLOWS. BOTH THE GFS AND ECMWF
KEEP A BROAD UPPER TROUGH OVER THE PAC NW THROUGH THIS WEEKEND WITH
RELATIVELY HIGH HEIGHTS. THE MAIN DIFFERENCE IS GFS KEEP 500 MB
HEIGHTS UNDER 570 DAM...WHILE THE ECMWF BRINGS THEM ABOVE 570 DAM.
THE GFS SOLUTION WOULD SUPPORT SHOWER AND THUNDERSTORM DEVELOPMENT
NEAR THE CASCADE CREST FROM FRIDAY THROUGH SUNDAY AFTERNOONS. WEAK
WINDS ALOFT WOULD KEEP STORMS IN THE PULSE VARIETY AND TIED TO PEAK
DAYTIME HEATING. THE ECMWF SOLUTION WOULD BOOST TEMPS HIGHER THAN
FORECAST WITH LESS CHANCE OF T-STORMS NEAR THE CASCADE CREST. THE
UPPER TROUGH SHOULD DRIFT TOWARD THE ROCKIES NEXT MON...SO NO RAIN
IN THE FCST ON DAY 7. THE LOWLANDS SHOULD BE RAIN-FREE FROM FRI
THROUGH NEXT MON. HANER
&&
.AVIATION...AN UPPER LEVEL LOW WILL SPIN OFF THE WA COAST TONIGHT
WITH SOUTH/SOUTHWEST FLOW ACROSS THE REGION. EXPECT JUST ISOLATED
SHOWERS IN THE CASCADES AND IN THE ADMIRALTY INLET AREA TONIGHT.
CIGS ARE MAINLY VFR ALTHOUGH MAY SEE PATCHY LOW CLOUDS FORM EARLY
TUE MORNING. THE UPPER LEVEL LOW WILL SHIFT INLAND ON TUE WITH
ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS ACROSS WESTERN
WA. VFR CONDITIONS ARE EXPECTED. 33
KSEA...VFR CONDITIONS TONIGHT WITH LIGHT/VARIABLE SURFACE
WINDS...POSSIBLY BECOMING LIGHT NORTHERLY FOR A FEW HOURS TONIGHT.
33
&&
.MARINE...A 1018 MB LOW OFF VANCOUVER ISLAND WILL WEAKEN AS IT
SHIFTS SOUTH OFF THE WA COAST TONIGHT THROUGH TUE. ONSHORE FLOW WILL
INCREASE ON WEDNESDAY AS THE LOW MOVES INLAND. HIGH PRES OVER THE NE
PAC WILL MAINTAIN ONSHORE FLOW ACROSS THE REGION THROUGH THE END OF
THE WEEK. 33
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...SMALL CRAFT ADVISORY IN EFFECT TIL 5 AM TUE FOR THE CENTRAL
AND EASTERN STRAIT OF JUAN DE FUCA.
&&
WWW.WEATHER.GOV/SEATTLE
FOR THE GRAPHICAL AFD...VISIT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTMLNearby
Small Craft Advisories in Washington, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.